• Title of article

    Correlation in

  • Author/Authors

    M.S El Naschie، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2000
  • Pages
    2
  • From page
    1993
  • To page
    1994
  • Abstract
    This note shows some relations between the expectation value for the dimensionality of , correlation in and the hyperbolic distance d(z1,z2).
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2000
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    899444